MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-325-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Bacterial Infection (1735); Hemorrhage/Blood Loss/Bleeding (1888); Skin Discoloration (2074); Vascular Dissection (3160)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that a patient treated with 2 ped2 pipelines had complications.Source document reported the following findings on the day of index hospital discharge: hematuria and positive test for uti.Antibiotic was given - rash on abdomen and back possibly due to drug reaction.Steroid cream was prescribed - femoral dissection: possibly access site, conservative follow up atrial fibrillation which was resolved and medication was not prescribed at this moment due to risk of hemorrhage.Planned to wait for 2 weeks after stroke event on (b)(6) 2024.No other information was received.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that there ll aes now reported by the site.Uti: hematuria and leukocytosis.Rash was reported to be due to antibiotic for uti.No action was taken for rash.Femoral access site injury was assessed to be probably related to the staged procedure.Conservative approach for femoral access site injury.Two events of uti.First on (b)(6) 2024, treated by zosyn.Second uti started on (b)(6) 2024 and treated by nitrofurantoin.Rsh (mobiliform drug eruption) was started on (b)(6) 2024 and assessed as related to zosyn.No action was taken since zosyn was already discontinued.Agitated delirium started on (b)(6) 2024 and treated by trazodone nightly and encouragement of normal wake-sleep cycle.Minor femoral access site injury started on (b)(6) 2024 and was assessed as related to staged procedure.Conservative approach.Atrial fibrillation was not reported by the site as an ae.Per site, a fib is a pre-existing medical condition.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19085666
Report Number2029214-2024-00633
Device Sequence Number15239030
Product Code OUT
UDI-Device Identifier00763000284053
UDI-Public00763000284053
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2024
Device Model NumberPED2-325-12
Device Catalogue NumberPED2-325-12
Device Lot NumberB281716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/08/2024
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight92 KG